# SDR CALA2013042400238

- Difficulty date: April 18, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 30,028 hours, 10,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 81020401
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ARMED LIGHT, LOCATED ABOVE THE DOOR, IS INOPERATIVE AND TRIPS THE BREAKER LOCATED IN COCKPIT.  TROUBLESHOOTING FOUND R2 DOOR PROXIMITY SENSOR DEFECTIVE, REMOVED & REPLACED PROXIMITY SENSOR R2 DOOR.  PERFORMED ADJUSTMENT & TEST, FOUND NORMAL IAW AMM 25-66-11.
